Cart (Loading....) | Create Account
Close category search window
 

Controllability, stabilizability, and matrix Riccati equations for periodic systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kano, H. ; International Institute for Advanced Study of Social Information Science, Fujitsu, Ltd., Numazu, Shizuoka, Japan ; Nishimura, T.

In this note, controllability, stabilizahility, and related concepts for periodically time-varying systems are discussed. Especially, it is proved that the definition of controllability employed in connection with the existence of periodic solutions of periodic matrix Riccati equations is equivalent to Kalman's original definition.

Published in:

Automatic Control, IEEE Transactions on  (Volume:30 ,  Issue: 11 )

Date of Publication:

Nov 1985

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.